# SDR AALA20121026010

- Difficulty date: October 5, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM STATIONS 947.5 TO 967, LONGERONS 25 TO 26 LEFT CORRODED.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-026770.
